# SDR FDEA201010073968

- Difficulty date: October 7, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 58,483 hours, 9,810 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - LT WING NR3 SLAT TELESCOPIC DUCT UPPER DOOR CUTOUT INBD AREA.  CUTOUT INBD AREA.   REPAIRED IAW SRM 57-40-01, FIG 201, REPAIR 10, REV 44 AND NR1-5710-143456,  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 111.
